# SDR DALA2020030701692

- Difficulty date: March 7, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 66,679 hours, 52,508 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE RELEASE TEST FAILED USING AFT BULKHEAD DOOR. ADJUSTED RIGHT UPPER AND LEFT LOWER TAILCONE LATCHES PER MD88 AMM 5353 OPS CHK NML. (LP1519691)
